# SDR MASA2008120100732

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 25,086 hours, 21,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 7083 ORD-SBN.  FOUR EMERGENCY FLOOR LIGHT STRIPS ARE INOPERATIVE.  MX REPLACED THE WIRING HARNESS AND OPS CHECKED GOOD.
